# SDR DL76S091017

- Difficulty date: June 11, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 54,634 hours, 24,635 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR UNSCHEDULED TRIM EICAS MSG.  PERFORMED FIM AND MM TESTS OF STAB TRIM INDICATION SYSTEM.  FOUND CENTER FSPM CARD WOULD NOT TEST.  REPLACED CTR FSPM CA STAB RATE ISOLATES L AND C POSITION SENSORS.  REPLACED R STA TRIM POSITION SENSOR.  ALL POST TESTS OK PER MM.
